Is abdominal pain or discomfort a side effect of neurontin (gabapentin)?

Www.drugs.com. Frequent: anorexia, flatulence, gingivitis infrequent: glossitis, gum hemorrhage, thirst, stomatitis, increased salivation, gastroenteritis, hemorrhoids, bloody stools, fecal incontinence, hepatomegaly rare: dysphagia, eructation, pancreatitis, peptic ulcer, colitis, blisters in mouth, tooth discolor, perleche, salivary gland enlarged, lip hemorrhage, esophagitis, hiatal hernia, hematemesis, .

Related Questions

High bun 63/cr 2.2 with chf patient. Can urinary retention cause it? Burning in urination and abdominal pain feels better with food. Discontinued ssri, can gabapentin cause it? How to detect bladder issues, and is it safe to take uristat in chf/ckd?

Renal Disease. BUN (Blood Urea Nitrogen) and Cr (Creatinine) are blood markers used to measure kidney function. The values presented are indicative of poor kidney function and need further evaluation. Urinary retention is an abnormal finding that can lead to kidney disease. Further workup is needed to determine the cause of retention. You must exert caution with all medications. Do consult with your MD. Read more...
Worsening CHF. The labs mean the kidneys aren't seeing enough blood flow. There are two possible causes. 1. Dehydration, or 2. Decreased pumping from the heart. In someone with CHF, the most likely causes are either too much diuresis (peeing from water pills), or not enough diuresis. It can be hard to sort out. Time to see the cardiologist. A urinalysis can help detect bladder issues. I hope that helps! Read more...

Is uncontrollable muscle movements a side effect of Neurontin (gabapentin) if so how serious is it?

Yes. Uncontrollable muscle movements can occur either as dyskinetic movements or as choreoathetosis. Symptoms such as these include abnormal muscle movements of the face arms trunk or even the diaphragm and choreoathetosis would be large flailing movements of the extremities. For these movements tend to continue until the medication is stopped. Have your prescribing physician discuss with you how to taper the Neurontin (gabapentin) in order to avoid withdrawal.Best wishes. Read more...

Is weight gain a really common side effect of neurontin (gabapentin)? Also is auditory hallucinations a common side effect?

Neurontin (gabapentin) Weight gain is not terribly common, but can happen. Frequency is 1.8—3.4% immediate release; 1.9—5% extended release. In those affected, weight gain averages ~16 pounds. Hallucinations of any type are much more rare. Overall CNS side effects in clinical trials (including many other possibilities besides hallucinations) were 0.1—1%. Read more...

I just started Neurontin (gabapentin). I know that it isn't a common side effect of Neurontin (gabapentin), but it's making me have some intense hostility. Will it go away?

Not sure its related. I prescribe neurontin frequently, and have never heard of this side effect. I am not saying it might not be related, but maybe a trial off it for a few weeks to see. Maybe (?) you have already done that? If it is really causing hostility, I am not sure anyone will know if it will ease or go away. I could make a reasonable argument for either way. There are other options to Neurontin such as Lyrica (pregabalin) Read more...
Won't subside. I've had to stop gabapentin in a few isolated cases for development of spontaneous irritability, unusual excitability, and even symptoms of anger and hostility in patients who are not normally so inclined. You should report this change to your doctor and ask to be changed to another agent. Read more...

So if blurry vision is a common side effect of a higher dose of Neurontin (gabapentin) is it something of concern or it will subside on its own?

Talk to your doctor. You may want to discuss with your prescribing physician this side effect. It could be that a dose adjustment could result in an improvement although i would discuss it with your doctor before making any adjustments. It turns out that anticonvulsant medications can compromise the process of visual accommodation as well as coordination of the eyes. I hope you get to seeing better! stay safe! Read more...

S/p l5-s1 tlif 1 mo. Taking 100mg Neurontin (gabapentin) tid & noticed today both ankles r swollen equally no pain. Should I b concerned or just meds side effect?

Med side effect. Gabapentin, brand name neurontin, may cause peripheral edema in about 10% of people who take it. While not an injurious side effect, it can be an unpleasant sensation--it goes away soon after stopping gabapentin, but you don't have to stop just for this side effect. Read more...